RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 58, Issue 3  


$G$-convergence and homogenization of nonlinear elliptic operators in divergence form with variable domain
A. A. Kovalevsky
3
On equivariant Grothendieck cohomology of a real algebraic variety, and its applications
V. A. Krasnov
36
Exceptional sheaves on del Pezzo surfaces
S. A. Kuleshov, D. O. Orlov
53
Wavelets on topological groups
T. P. Lukashenko
88
Algebraic cycles on an abelian variety without complex multiplication
S. G. Tankeev
103
A theorem on the mean value of Chebishev functions
Z. Kh. Rakhmonov
127
Dialog theory of proofs for arithmetics, analysis and set theory
V. A. Yankov
140
Minimal $I(\pi)$-groups
V. I. Zenkov
169
Random processes generated by a hyperbolic sequence of mappings. II
V. I. Bakhtin
184
Conditions for finite existence time of maximal tubes and bands in Lorentzian warped products
V. A. Klyachin, V. M. Miklyukov
196
On a new integral representation of ramified analytic functions
B. Yu. Sternin, V. E. Shatalov
211
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019